MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA HYPTERFLEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA HYPTERFLEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 67HA80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone number: (b)(6).A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the cuff leakage was found after ten days while in use with a patient.The event occurred while in use with patient.The date of event was on (b)(6) 2025.The operator of device was a health professional.The event occurred in hospital.There was no report of adverse event.
 
Additional Manufacturer Narrative
One used unit was received for evaluation.No visual defects were observed upon initial inspection.Functional testing was performed and the reported issue was repliceated.A device history review was performed and no nonconformances were identified.The reported defect was able to be replicated, and no misuse was identified.The defect is confirmed and can be attributed to the manufacturing process.The true lot number cannot be confirmed due to the packaging being discarded.Customer reported the assumed lot number:.

Brand Name
BIVONA HYPTERFLEX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21276740
Report Number1824231-2025-00009
Device Sequence Number11673058
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public(01)15021312013818(17)271122(10)4346853
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67HA80
Device Lot Number4346853
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown